MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA22-60/I13-40
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Date of Event 12/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, clinical was able to find substantial evidence to support the following reported event of a 1a endoleak with sac growth.Clinical also found the following additional findings of a type 2 endoleak, a possible av fistula, an inferior vena cava and false aortic lumen fistula.The 1a endoleak was most likely user related due to the off-label aorta and off-label concomitant use of a non endologix device.The type 2 endoleak (non- device failure), possible av fistula, an inferior vena cava and false aortic lumen fistula are most likely anatomy related.No additional investigation of this reported event is planned.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft within pre-existing non- endologix (cook tube) cuff that was leaking (1a endoleak).Approximately two (2) months post initial procedure, another type 1a endoleak with sac growth was identified.A secondary procedure was completed.The physician elected to implant a suprarenal stent graft extension (cuff) to resolve this endoleak.The procedure was reported to be successful.As of the date of this report, there have been no additional patient sequelae reported.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key8259509
Report Number2031527-2019-00040
Device Sequence Number19409896
Product Code MIH
UDI-Device Identifier00818009015068
UDI-Public(01)00818009015068(17)190619
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/19/2019
Device Model NumberBEA22-60/I13-40
Device Lot Number1950117-004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2018
Initial Report FDA Received Date01/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR